# SDR SWAA2013012411763

- Difficulty date: January 3, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Stand Off
- Part number: 6573719
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STAND-OFF CRACKED AT NR 5 I/N SPOILER ACTUATOR SUPPORT FITTING.  REMOVED AND REPLACED BRACKET IAW SRM.
